# SDR SIMA20131018002

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 34,735 hours, 31,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE BINDS HALF WAY THROUGH OPEN/LOCK CYCLE.   PERFORMED OPEN AND CLOSED MAIN CABIN DOOR SEVERAL TIME NO DEFECTS OR NOISE IAW AMM 52-10-05.
